# SDR DALA2024061806209

- Difficulty date: June 15, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 89,175 hours, 29,218 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 L3 DOOR ARMED INDICATOR "KNUCKLE KNOCKER" DOES NOT RETRACT WHEN DOOR DISARMED. CORRECTIVE ACTION: CYCLED DOOR HANDLE. ARMED+DISARMED DOOR SEVERAL TIMES KNUCKLE KNOCKER EXTENDS+RETRACTS AS INTENDED. (5371102)
